EconPapers    
Economics at your fingertips  
 

Generalizations of Metric Spaces: From the Fixed-Point Theory to the Fixed-Circle Theory

Nihal Yılmaz Özgür () and Nihal Taş ()
Additional contact information
Nihal Yılmaz Özgür: Department of Mathematics
Nihal Taş: Department of Mathematics

A chapter in Applications of Nonlinear Analysis, 2018, pp 847-895 from Springer

Abstract: Abstract This paper is a research survey about the fixed-point (resp. fixed-circle) theory on metric and some generalized metric spaces. We obtain new generalizations of the well-known Rhoades’ contractive conditions, Ćiri ć’s fixed-point result and Nemytskii-Edelstein fixed-point theorem using the theory of an S b-metric space. We present some fixed-circle theorems on an S b -metric space as a generalization of the known fixed-circle (fixed-point) results on a metric and an S-metric space. The content of this section is divided into the following: 1. Introduction 2. Some Generalized Metric Spaces 3. New Generalizations of Rhoades’ Contractive Conditions 4. Some Generalizations of Nemytskii-Edelstein and Ćirić’s Fixed-Point Theorems 5. Some Fixed-Circle Theorems

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89815-5_28

Ordering information: This item can be ordered from
http://www.springer.com/9783319898155

DOI: 10.1007/978-3-319-89815-5_28

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89815-5_28